# SDR DL76S080132

- Difficulty date: January 28, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 62,539 hours, 28,991 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Assy
- Part number: 271703865
- Part serial: 40642
- Condition: Failed
- Location: Le Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LEADING EDGE DISAGREE FSEU FAULTS O/B SLAT PDU RVDT M548 AND FLAP LEVER RVDT MIS R M603.  FLAPS SLATS RUN NML.  RAN FLAPS SEVERAL MORE TIMES AND SLATS LOCKED UP WITH SAME FAULTS AS BEFORE.  REPLACED SLAT PD RVDT NR 2 NEEDS RIG.  REMOVED AND REPLACED FLAP HANDLE POSITION RVDT PER AMM.  RIGGED PDU RVDT PER AMM.  RAN FLAPS SEVERAL TIMES CK GOOD.
